# SDR CA140218004

- Difficulty date: December 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8401
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2760 · Drag Control System
- Part: Valve
- Part number: 3960001005
- Condition: Failed
- Location: Spoiler
- Part time: 30,155 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE SPOILER OTBD CAUTION LIGHT ILLUMINATED.  ACFT RETURNED TO FIELD.   MAINTENANCE REPLACED THE SPOILER UNLOAD VALVE, ACFT RETURNED TO SERVICE.
